# SDR MASA200300519

- Difficulty date: December 28, 2003
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 40 hours, 32 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: P
- Precautionary procedure: H

## Discrepancy

ASH 2609 - PITCH OSCILLATIONS IN YOKE AT 200KIAS DURING DESCENT WITH AP ENGAGED.  FLAPS UP, GEARUP.  PERFORMED GVI OF FLIGHT CONTROL SYSTEMS AND CHECKED CABLE TENSION.  ALL CHECKED GOOD.  MX COULD NOT DUPLICATE.  NO PARTS USED.
